# SDR BSYA2011032

- Difficulty date: September 14, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N65FS
- Make and model: Beech 58
- Aircraft serial: TH1084
- Aircraft time: 14,116 hours
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 5038901023
- Condition: Broken
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM RME TO BED PILOT REPORTS THE RIGHT ENGINE OVERSPEEDED TO 3500 RPM AND HAD NO CONTROL.  SHUT THE ENGINE DOWN AND LANDED IN EEN NO PROBLEM.  MAINTENANCE RAN THE RIGHT ENGINE AND IT MADE TAKEOFF POWER 2700 RPM, BUT HAD NO CONTROL OF PROPELLER.  FOUND PROP CONTROL CABLE BROKEN.  GOING TO REMOVE AND SCRAP BOTH THE ENGINE AND PROPELLER BECAUSE OF OVER SPEEDING CONDITION.
